# SDR SWAA2020110327832

- Difficulty date: November 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 44,568 hours, 26,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIMITS OVER RT WING EMERGENCY EXIT INOPERABLE, OUTSIDE AND INSIDE.  REMOVED AND REPLACED BATTERY PACK ASSEMBLY AND CHANGER ASSEMBLY AT FLOOR PANEL JUST FWD OF RT WING EMERGENCY EXIT, IAW AMM 33-51-06.
